Access count of this item: 3

Files in This Item:
File Description SizeFormat 
2083-14.pdf371.6 kBAdobe PDFView/Open
Title: Gentzen's unpublished normalization theorem and its successors (Proof theory and proving)
Authors: Andou, Yuuki
Author's alias: 安東, 祐希
Issue Date: Aug-2018
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2083
Start page: 146
End page: 149
URI: http://hdl.handle.net/2433/242204
Appears in Collections:2083 Proof theory and proving

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.